# SDR AALA20090718DFW01

- Difficulty date: July 18, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N622AA
- Make and model: Boeing 757223
- Aircraft serial: 24580
- Aircraft time: 59,248 hours, 20,332 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Condition: Leaking
- Location: Aileron
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CENTER HYDRAULIC RESERVOIR LIGHT AND CENTER HYDRAULIC QUANTITY EICAS MESSAGE WITH AN INDICATION OF .38RF CENTER QUANTITY.  PRESSURE WAS STABLE AT 2890 TO 2910 POUNDS PER SQUARE INCH. BOTH QUANTITY AND PRESSURE REMAINED UNCHANGED THROUGHOUT APPROACH AND LANDING ON SHORT FINAL. THERE WAS A PRONOUNCED ROLL TO THE RIGHT. ALL FLIGHT CONTROL INDICATIONS WERE NORMAL.  LEFT AILERON WAS REQUIRED UNTIL LANDING. LANDED DFW WITHOUT INCIDENT. REPLACED CENTER SYSTEM PILOT AILERON SERVO. SERVICED CENTER HYDRAULIC SYSTEM WITH NO LEAKS FOUND. REPLACED CENTER HYDRAULIC FLUID QUANTITY TRANSMITTER.   SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
